| Model Number |
SN60WF |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported with a description of lens did not deploy correctly.Additional information has been received and stated lens failed when attempting to deploy, the lens had contact with patient, loader inserted, lens would not deploy, loader and lens removed.Unspecified lens opened and inserted without problems.There was no patient harm.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).